New barriers in complexity theory: On the solvability complexity index and the towers of algorithms

Research output: Contribution to journalArticleScientificpeer-review

Standard

New barriers in complexity theory: On the solvability complexity index and the towers of algorithms. / Ben-Artzi, Jonathan; Hansen, Anders C; Nevanlinna, Olavi; Seidel, Markus.

In: COMPTES RENDUS MATHEMATIQUE, Vol. 353, No. 10, 2015, p. 931-936.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Ben-Artzi, Jonathan ; Hansen, Anders C ; Nevanlinna, Olavi ; Seidel, Markus. / New barriers in complexity theory: On the solvability complexity index and the towers of algorithms. In: COMPTES RENDUS MATHEMATIQUE. 2015 ; Vol. 353, No. 10. pp. 931-936.

Bibtex - Download

@article{ca7eaa00da6246ee92bd21bae5b47a48,
title = "New barriers in complexity theory: On the solvability complexity index and the towers of algorithms",
author = "Jonathan Ben-Artzi and Hansen, {Anders C} and Olavi Nevanlinna and Markus Seidel",
year = "2015",
doi = "10.1016/j.crma.2015.08.002",
language = "English",
volume = "353",
pages = "931--936",
journal = "COMPTES RENDUS MATHEMATIQUE",
issn = "1631-073X",
number = "10",

}

RIS - Download

TY - JOUR

T1 - New barriers in complexity theory: On the solvability complexity index and the towers of algorithms

AU - Ben-Artzi, Jonathan

AU - Hansen, Anders C

AU - Nevanlinna, Olavi

AU - Seidel, Markus

PY - 2015

Y1 - 2015

U2 - 10.1016/j.crma.2015.08.002

DO - 10.1016/j.crma.2015.08.002

M3 - Article

VL - 353

SP - 931

EP - 936

JO - COMPTES RENDUS MATHEMATIQUE

T2 - COMPTES RENDUS MATHEMATIQUE

JF - COMPTES RENDUS MATHEMATIQUE

SN - 1631-073X

IS - 10

ER -

ID: 1997233